Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 347-359
http://dx.doi.org/10.1155/S0161171286000431

Certain subclasses of Bazilevič functions of type α

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Technološko-Matelurški Fakultet, Kernegijeva 4, Beograd 11000, Serbia

Received 25 October 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa and Milutin Obradovic, “Certain subclasses of Bazilevič functions of type ,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 347-359, 1986. https://doi.org/10.1155/S0161171286000431.